# SDR USAA920081389

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 53,606 hours, 36,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- DROP IN- MAJOR REPAIR - FUSELAGE SKIN CRACK AT BS 727E S23L.  REPAIRED FUSELAGE SKIN AT BS 727E S23L IAW B737 SRM 53-00-01 REPAIR 31.  (A)
